# SDR QMLA2022010720003

- Difficulty date: January 2, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N605CF
- Make and model: Agusta A119
- Aircraft serial: 14058
- Aircraft time: 6,406 hours, 13,036 cycles
- Engine: Pwa PT6B37A
- Engine time: 5,610 hours, 11,195 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Flow Divider
- Part number: 264251
- Part serial: 0854
- Condition: None
- Location: Fuel Feed Line/D
- Part time: 4,446 hours, 13,836 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT KINGMAN REGIONAL AIRPORT PILOT REPORTED MASSIVE FUEL LEAK AS NOTICED DURING HIS POST FLIGHT INSPECTION.
